Alert archive / Tennessee / River Flood Advisories in 2013
River Flood Advisory 65, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Jul 6, 2013, 8:36 AM CDT for Bedford County, Tennessee. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2013, 8:36 AM CDT (13:36 UTC)
- Expired
- Jul 6, 2013, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Nashville, TN
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wartrace Creek at Wartrace (WRTT1). The gauge peaked at 11.23 ft at Jul 6, 2013, 1:00 PM CDT.
- Action stage
- 9 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03597590, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Jul 6, 6:48 AM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 6, 6:48 AM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 648 AM CDT SAT JUL 6 2013 .UPDATE...FOR 12Z AVIATION DISCUSSION. && .AVIATION...12Z AVIATION DISCUSSION. UNCERTAINTIES...TIMING FLUCTUATIONS BETWEEN VFR/MVFR CEILINGS...POTENTIAL TSTMS IMPACTS...HEAVY RAINFALL AXIS LOCATION. D0 EXPECT MAIN AXIS OF SHWRS TO MOVE EWD THRU 07/12Z...WITH HEAVIEST PCPN PLATEAU AFTER 07/00Z. EXPECT MODERATE RAINFALL RATES THRU AT LEAST 07/00Z ALL AREAS WITH BEST TSTM POTENTIAL 06/18Z-07/00Z PER DIURNAL INFLUENCES. EXPECT LOW END MVFR CEILINGS MAINLY AFTER 07/06Z...WITH FLUCTUATIONS BETWEEN LOW END VFR AND MVFR CEILINGS BEFORE THIS. LIGHT SLY SFC WINDS EXPECTED THRU 07/12Z EXCEPT CSV WHERE AFTER 07/00Z SHIFT TO MORE LIGHT ELY EXPECTED. && .PREV DISCUSSION... /ISSUED 322 AM CDT SAT JUL 6 2013/ DEEP SOUTHERLY MOISTURE FEED CONTINUES ACROSS THE MID STATE THIS MORNING. WIDESPREAD LIGHT TO MODERATE RAIN IS IN PLACE ACROSS MUCH OF THE CWA WITH BROKEN CONVECTION STILL OCCURRING ACROSS NRN AL. UPPER TROUGH STILL REMAINS TO OUR WEST WITH THE ASSOCIATED UPPER LOW ACROSS SRN MO. THIS FEATURE IS STILL EXPECTED TO MOVE SLOWLY EASTWARD. WE ARE CURRENTLY SEEING GOOD DIVERGENCE ALOFT OUT AHEAD OF THE APPROACHING AXIS. THIS AXIS IS STILL NOT EXPECTED TO MOVE ACROSS THE MID STATE UNTIL SUNDAY. THUS...LOOK FOR THE MOISTURE FEED TO CONTINUE AND THUS...THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH EARLY SUNDAY MORNING. ONCE WE GET TO SUNDAY AFTERNOON...THE WEATHER PATTERN WILL THEN BEGIN TO ADJUST TO MORE OF A TYPICAL SUMMERTIME PATTERN. THE BERMUDA HIGH OVER THE WESTERN ATLANTIC AND THE UPPER HIGH OVER TEXAS WILL BEGIN TO WEAKEN. THIS WILL LEAVE THE MID STATE UNDER A WEAKENING W-E RIDGE WITH WESTERLIES JUST TO OUR NORTH. THIS WILL ALL TRANSLATE INTO A CONTINUATION OF CONVECTION CHANCES...BUT POPS WILL BE MUCH LOWER THAN WHAT WE HAVE SEEN. IN FACT...BY SUNDAY NIGHT AND MONDAY...POPS WILL BE GENERALLY IN THE 20 PERCENT RANGE. FOR THE NEAR TERM TEMPS...BELOW NORMAL TEMPS THROUGH SUNDAY. THEN WE WILL SEE THE MORE TYPICAL SUMMERTIME PATTERN RETURN FOR SUNDAY NIGHT AND MONDAY WITH SEASONAL TEMPS EXPECTED. IN THE EXT FCST...THE BERMUDA HIGH WILL SLIDE A LITTLE FURTHER SOUTH AND CONTINUE TO WEAKEN. THIS WILL ALLOW A LITTLE MORE NW FLOW INFLUENCE AND A BOUNDARY WILL ATTEMPT TO REACH THE AREA ON WED AND THU. WILL THEREFORE SEE SLIGHTLY HIGHER POPS FOR THE MIDDLE OF THE WEEK. NOT REALLY SEEING ANY HEAVY WIDESPREAD RAINFALL THREATS ANYMORE AS WE GRAVITATE TOWARD THE MORE TYPICAL MID SUMMER PATTERN WITH NO APPARENT TROPICAL INFLUENCE. FOR THE EXT TEMPS...VALUES LOOKING SEASONAL...PERHAPS A DEGREE OR SO ABOVE SEASONAL. MEX NUMBERS LOOKING A LITTLE TOO HIGH SO WILL INCLUDE A GENERAL SMALL UNDERCUT. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && 31
Hazardous weather outlook, Jul 6, 5:00 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT SAT JUL 6 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-071000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CDT SAT JUL 6 2013 ...FLASH FLOOD WATCH FOR ALL OF MIDDLE TENNESSEE IN EFFECT THROUGH EARLY SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH CONTINUES. ON TOP OF WHAT HAS ALREADY FALLEN... AN ADDITIONAL TWO TO FOUR INCHES...WITH ISOLATED HIGHER AMOUNTS...WILL BE POSSIBLE THROUGH TONIGHT ACROSS THE CUMBERLAND PLATEAU REGION...WITH ONE TO THREE INCHES ELSEWHERE. THIS ADDITIONAL RAINFALL MAY RESULT IN LOCALIZED FLASH FLOODING...ESPECIALLY IN URBAN AREAS AND OTHER FLOOD PRONE LOCATIONS. MINOR RIVER FLOODING ALONG WITH SOME SMALL CREEKS AND STREAMS RISING OUT OF THEIR BANKS IS ALSO A GOOD POSSIBILITY THROUGH TONIGHT. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE POTENTIAL FOR HEAVY RAINFALL SHOULD END BY EARLY SUNDAY MORNING. HOWEVER...SOME MINOR RIVER FLOODING ALONG WITH SMALL CREEKS AND STREAMS NEAR BANKFULL WILL CONTINUE TO BE A POSSIBILITY THROUGH AT LEAST SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:06 PM CDT | Areal Flood Advisory | OHX | Montgomery | 114 min |
| Jul 5, 9:11 PM CDT | Areal Flood Advisory | OHX | Cheatham, Dickson, Montgomery, Robertson | 2 hr |
| Jul 5, 9:39 PM CDT | Flash Flood Warning | OHX | Montgomery, Robertson | 3 hr |
| Jul 6, 12:30 AM CDT | Flash Flood Warning | OHX | Montgomery, Robertson | 3 hr |
| Jul 6, 9:56 AM CDT | Areal Flood Advisory | OHX | Williamson | 2 hr |
| Jul 6, 12:57 PM CDT | River Flood Advisory | OHX | Montgomery, Robertson | 18 hr |
| Jul 6, 4:50 PM CDT | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 7 days |
Nearby
River Flood Advisories in Tennessee, 2013Every river flood advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.